# SDR 95ZZZX2883

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4315T
- Make and model: Piper PA-32-260
- Aircraft serial: 327200016
- Engine: Lyc O540E4B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46A227
- Condition: Corroded
- Location: Carburetor
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IS OCCURRING BELOW THE SURFACE OF THE CASTING CAUSING THE SURFACE TO BUBBLE UP, CHANGING THE SHAPE OF THE VENTURI.  IF THIS PART IS PLATED, CAN THE PLATING BE ELIMINATED?
